Continuing on Tirosint - When Should Symptoms Improve?
Since my endo switched me from natural thyroid to Tirosint, many hypo symptoms have returned including hip and back pain that had gone away on previous meds.
Was on 25mg Tirosint for 6 weeks, then labs showed TSH 3.25 (0.45-4.50) which is the basically same as it has been since last April. Was tested for the very first time for FT3 2.6 (2.0-4.40) and FT4 1.13 (0.82-1.77).
So my FT3 looks to me to be low, but my endo says 'it's not low'.
Last week after the labs, Endo added 2-25mg caps to my weekly regimen. Am having almost constant dizziness, disoriented, 'drugged' feeling interspersed with mini anxiety attacks/heart beating real hard, wheezing and coughing, eczema has returned, among many other unpleasant symptoms, yet Endo wants me to stay the course until next labs and office visit in two months...
Have not felt clear-headed since before starting thyroid meds last Spring. Having short-term memory problems and trouble concentration - a real concern.
If the Tirosint is actually going to eventually going to help me, I can push trough these symptoms for awhile longer, but am wondering when it is time to say - 'this is not working'?
Seems your Endo is a little stuck on lab levels, most Hypo's feel best when the FT4 is about half was up the range, the Ft3 is about 3/4 up in its range and the TSH is supressed (below 1.0) Everyone is different, Your MD should be sking how you feel, not medicating by labs alone, There is an old saying, "If it ain't broke, don't fix it" I think if your symptoms wre low or gone, and you were feeling good, he should have been happy with that and left things alone. Try and talk with him sooner, there is no reason why you should feel like crap for 4-6 weeks. Good Luck FTB4
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.